Singular Modes of the Integral Scattering Operator in Anisotropic Inhomogeneous Media

A. B. Samokhin, Y. Fukumoto

Research output: Contribution to journalArticlepeer-review

Abstract

Abstract: We study singular modes of volume singular integral equations describing problems ofscattering of electromagnetic wave in anisotropic dielectric structures. An explicit form of thesemodes is obtained for a certain class of anisotropic media. Example of real media in whichsingular modes can exist are considered.

Original languageEnglish
Pages (from-to)1212-1218
Number of pages7
JournalDifferential Equations
Volume56
Issue number9
DOIs
Publication statusPublished - Sep 1 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Singular Modes of the Integral Scattering Operator in Anisotropic Inhomogeneous Media'. Together they form a unique fingerprint.

Cite this